# SDR SWAA2014101632992

- Difficulty date: July 31, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 30,537 hours, 23,413 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 7570132
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TE WAFFLE PLATE CRACKED JUST INBD OF NR 1 PYLON.  R & R WAFFLE PLATE IAW SRM.
